Stability of planar traveling waves in a Keller-Segel equation on an infinite strip domain
Cited 0 times inCited 0 times in
- Stability of planar traveling waves in a Keller-Segel equation on an infinite strip domain
- Chae, Myeongju; Choi, Kyudong; Kang, Kyungkeun; Lee, Jihoon
- Issue Date
- ACADEMIC PRESS INC ELSEVIER SCIENCE
- JOURNAL OF DIFFERENTIAL EQUATIONS, v.265, no.1, pp.237 - 279
- We consider a simplified model of tumor angiogenesis, described by a Keller-Segel equation on the two dimensional domain (x, y) is an element of R x S-lambda where S-lambda is the circle of perimeter lambda. It is known that the system allows planar traveling wave solutions of an invading type. In case that lambda is sufficiently small, we establish the nonlinear stability of traveling wave solutions in the absence of chemical diffusion if the initial perturbation is sufficiently small in some weighted Sobolev space. When chemical diffusion is present, it can be shown that the system is linearly stable. Lastly, we prove that any solution with our front condition eventually becomes planar under certain regularity conditions.
- Appears in Collections:
- MTH_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.